Jane,it’s been several years now, but I used to have a Tslim also. Had to look at the user manual before replying. Isn’t there a Luer lock connection that you can disconnect from the tubing close to the cartridge to the inset? If so, do that and you can still have the tubing that you can tuck away for a few hours before disconnecting from the inset. I sometimes leave it in til the next morning if I change later in the evening. In that case, I just tuck it away in one of the other pouches in my belt.
Mike, they dropped the Luer lock for a threaded connector.
I think I know what to do. Shouldn’t be too hard. Yes, it is a luer lok from tubing to where it connects to cartridge. I would normally insert autosoft XC infusion cannula in my skin and then disconnect the attached tubing. If this is in between cartridge fill days, I just set the pump to fill the tubing. If it’s time to fill the cartridge, I will have already done that so I would fill tubing afterward. Then I would attach tubing to insertion set with cannula and fill cannula before resuming insulin.
I just have to figure out if I can handle it from my back by myself.
Jane, good luck now. I hope it works for you. Just so you’ll have an idea, I change vials about every 3 days. I have about 5 sites on either side of my spine so I get about a month before I come close to the same site again.
I change my sites every 3 days. Sounds like you have a great system.
I will work on a better plan for me.
I’m on Eliquis (blood thinner), so I bleed (and bruise) extremely easy. About every fourth cannula change - t:slim using AutoSoft XC - i get a gusher. The last time, I used up more than half a roll of paper towels, taking nearly an hour to stop bleeding. And this was with constant direct pressure. My wife has assigned me my own bathroom so when we sell the house, we’ll only have one bathroom that looks like a mass murder happened in it.
So frustrating. I am not on any blood thinners. I am attaching a photo of the bruise, now 3 days old. Also a photo of some cotton pads that will work better than paper towels.
I am going to try to use some different sites instead of my favorite areas which are rapidly not becoming preferred.
@JVG Lol… Those are the same cotton pads I use.
@Rob5 Blood thinners make it a lot trickier. If you haven’t already, try a finger specifically pressed on the “puncture” wound with a lot of pressure, at least 10-20 or? minutes. I use the cotton pads shown above and literally poke my finger directly onto the wound. But I am not on blood thinners or any meds other than insulin, I remember how bad my Dad used to bleed on them. I do use either cayenne or goldenseal on wounds to help stop bleeding, but I’m not sure if they would help when you are on blood thinners or on a puncture wound that is bleeding a lot.
It happens to me occasionally. You’re making a hole in the body and sometimes it doesn’t close immediately.
Thank you. I am also a physician, but things always seem a little different when it happens to you.
I have had some gushers for no reason! I mean like gushing for a while. Not sure why and can’t predict when it will happen and what is different. But you aren’t alone.
I can’t recall ever bleeding when removing my cannula. Sometimes, I do after a finger stick, even with a very small stick. I don’t take any blood thinners.